Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KING23JAMES

Does BP make your skin darker?

Recommended Posts

It should resolve by discontinuing the BP.

This is from Dan's FAQ, notice #3:

"The most common side effects of anti-acne drugs applied to the skin are slight redness, dryness, peeling, and stinging, and a warm feeling to the skin. These problems usually go away as the body adjusts to the drug and do not require medical treatment. Other side effects should be brought to a physician's attention. Check with a physician as soon as possible if any of the following side effects occur:

1. Blistering, crusting or swelling of the skin.

2. Severe burning or redness of the skin.

3. Darkening or lightening of the skin. (This effect will eventually go away after treatment with an anti-acne drug ends.)

4. Skin rash.

Link to comment
Share on other sites

^if i stop using BP what product do i use?

how should my routine look like?

You decide, since you can't do the regimen.

If you were usin Dan's products, I'd continue to wash your face wit his cleanser, just substitutin the Benzoyl Peroxide to somethin else, while continuin wit moisturiser.

I'm sorry you can't do the regimen... good luck wit your acne trouble.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×